One-parameter statistical model for linear stochastic differential equation with time delay

Benke, János Marcell, Pap, Gyula: One-parameter statistical model for linear stochastic differential equation with time delay.
STATISTICS, 51 (3). pp. 510-531. ISSN 0233-1888 (2017)

[img]
Preview
Text
postprint.pdf - Accepted Version

Download (376kB) | Preview
Item Type: Article
Journal or Publication Title: STATISTICS
Date: 2017
Volume: 51
Number: 3
Page Range: pp. 510-531
ISSN: 0233-1888
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 3120429
DOI id: https://doi.org/10.1080/02331888.2016.1239728
Date Deposited: 2020. Jun. 04. 09:44
Last Modified: 2020. Jun. 04. 09:44
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/18839
Web of Science® Times Cited: 1 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year